# SDR AALA202507253997

- Difficulty date: July 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 34,674 hours, 11,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR HAS A PIECE OF CHORD COMING OUT OF SEAL. MAINTENANCE REPOSITIONED ESCAPE SLIDE LACING CHORD PER AMM 25-62-44.
